|Serostim and Facial wasting!!
Nov 9, 2008
Hi, I am a 28 yr old M2F transexual. I have been Poz and on meds for about 5 years now. In the last year I have noticed the loss of fat in my face legs and arms. I have been taking 4 viracepts and one truvada a day. In the last few weeks I have I freaked out and had my doctor take me off of the Viracept and put me on kaletra. I also take injectable estrogen 10mg every 2 weeks.
My question is if Im experiencing facial wasting would taking Serostim help my situation or make it worst? Since I am a M2F TS its important to me to keep a feminine apperance. Will Serostim help restore the full appearance in my face?
Does kaletra have a low or high side affect of facial wasting? What would you recommend I do ? Please help!
Thanks for your time!
| Response from Dr. Pierone
Serostim leads to reduction of both visceral and superficial fat so this suggests that it would worsen lipoatrophy.
Facial fillers like Radiesse or Sculptra are proven means to restore the full appearance of your face.
Kaletra tends to lead to fat accumulation and thus has some protective effect that should lower the chance of facial wasting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Headache?
- Muscle Ache Sign Of Seroconversion
- How Long Do I Wait To Get Tested After Sex With A Prostitute?
- Cold Feet After Erotic Massage Worried I Have HIV
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Pain In Urethra After Fisting Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.